# SDR COMA0460525

- Difficulty date: September 15, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 15,492 hours, 14,754 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMAAD390R
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 25,309 hours, 22,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5260 LT ENGINE OIL PRESSURE WARNING.  REPLACED THE LT ENGINE LUBE PUMP.
